# SDR AALA202512240294

- Difficulty date: December 20, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N338ST
- Make and model: Boeing 737-8
- Aircraft serial: 44484
- Aircraft time: 15,845 hours, 5,769 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORTED THAT THE ARMING MECHANISM FOR THE SLIDE ON THE MAIN ENTRY DOOR IS HARD TO OPERATE. MAINTENANCE THE L1 DOOR SLIDE IN THE PACK PER AMM 25-61-00.
